# SDR C2XA04BT009

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 4,531 hours, 3,568 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Unsecure
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL SMELL WHEN APU STARTS & BLEED IS ON.  MAINTENANCE INSPECTED AND PLACED THE APU ON MEL AND RELEASED THE AIRCRAFT IAW MEL NR 49-00-00 CATEGORY-C CONTROL 035629.  AFTER ARRIVAL EWR MAINTENANCE RESECURED THE APU BLEED AIR VALVE IAW EMB145MM 36-12-01.  OPS CHECK GOOD.  REMOVED APU FROM THE MEL, AND RETURNED AIRCRAFT TO SERVICE.
